Volume 124, Issue 1 – July 1986

Large time behavior of the heat equation on complete manifolds with non-negative Ricci curvature

Pages 1-21 by Peter Li

On the critical values of Hecke $L$-series

Pages 23-63 by Don Blasius

A numerical criterion for uniruledness

Pages 65-69 by Yoichi Miyaoka, Shigefumi Mori

Bouts des variétiés hyperboliques de dimension 3

Pages 71-158 by Francis Bonahon

Symmetrization and the Poincaré metric

Pages 159-169 by Allen Weitsman

Higher direct images of dualizing sheaves. II

Pages 171-202 by János Kollár